Current position: Home >> Scientific Research >> Paper Publications
马杰

Personal Information

Professor  

Paper Publications

COLORING GRAPHS WITH TWO ODD CYCLE LENGTHS

Hits:

Impact Factor:0.75

DOI number:10.1137/15M1053773

Journal:SIAM JOURNAL ON DISCRETE MATHEMATICS

First Author:majie

Correspondence Author:majie

Document Code:000428958900015

Volume:32

Issue:1

Page Number:296-319

ISSN No.:0895-4801

Translation or Not:no

Date of Publication:2017-11-30

Included Journals:SCI

Pre One:Upper bounds on the extremal number of the 4-cycle, Jie Ma and Tianchi Yang, Submitted

Next One:Maximizing proper colorings on graphs